# SDR SWAA2023070573246

- Difficulty date: June 30, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N276WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32530
- Aircraft time: 53,196 hours, 32,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - EMERGENCY LIGHT BULB OUT AT ROW 22<[01] REMOVED AND REPLACED EMERGENCY AISLE LIGHT BULB AT ROW 22 PER AMM 33-51-03
